# SDR FDEA201206272366

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N369912
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT S19R LAP JOINT FROM BS 762.687 TO BS 766.937 STR 19R  REPAIR ACCOMPLISHED,  IAW EA F-5330-160569. MAJOR REPAIR.
